Doctor insights on:
Medicine For Velocardiofacial Syndrome
Genetic Disorder: A microdeletion of chromosome 22q11.2, usually a new mutation; 6-10% chance it came from a parent by autosomal dominant (50% chance) transmission. Most have intellectual disability, small head, motor & language delay; many also have autism & adhd. Unusual facial features.Risk of congenital anomalies of heart, palate, kidneys & immune system. Teens & adults may develop other psychiatric disorders. ...Read more
Velocardiofacial syndrome is a genetic condition that is characterized by cleft palate, heart defects, low immune system, low calcium levels, abnormal kidney formation, learning difficulties and characteristic facial appearance. Some people have very mild forms (or no symptoms at all). It's caused by a deletion in chromosome 22q11, and is a variant of the same disorder ...Read more
I have a fraternal twin brother with microdeletion 22q11.2 (velocardiofacial syndrome). What are the chances my children will have the same disorder?
Minimal: These odd micro-deletion syndromes are thought to arise as new defects which could be dominantly passed. Unless you carry it, you won't pass it to your kids and they would have the same risk as the general population to acquire it (new). You might benefit from discussing any and all genetic risk issues from both sides of the family with a geneticist. ...Read more
Unlikely: The majority of isolated cleft palates (meaning no lip involvement) are nonsyndromic (not associated with a syndrome). Associated signs and symptoms include cardiac abnormalities, abnormal facial features and learning disabilites. Genetic testing is only way to know for sure if suspicious clinically. ...Read moreSee 1 more doctor answer
Serotonin syndrome: Several, at high doses, alone or in combination. Some are antidepressants such as ssris/snris/tricyclics/mao inhibitors, opioids such as oxycodone, CNS stimulants such as cocaine/amphetamines, serotonin1agonists such as triptans, psychedelics such as lsd, herbs such as nutmeg & st. Johns wort, & others such as lithium, buspar, (buspirone) depakote, risperdal, zyprexa. ...Read more
Autistic Spectrum : Disorder is the diagnosis that now encompasses AS , often ASD Level 1, which has the highest level of function & the fewest needs for supports. No medications target core symptoms of ASD, but individual therapy, social skills group therapy, ADA accomodations at work & aid in activities of daily living do. Medications help comorbid psychiatric conditions like anxiety, ADHD & mood disorders. ...Read more
Nothing specific: Asperger's is 're-classified' in dsv v, very controversial. Asperger's is part of a larger group of disorders labeled pervasive developmental disorders. However their are mild forms and severe forms thus we also call it spectrum disorder. Given the type of symptoms and severity, meaning how disruptive to their life & others, many kinds of meds tried. Research ongoing into cause and best treatment. ...Read moreSee 1 more doctor answer
Not that I can find: Pfeiffer syndrome is a rare genetic disorder characterized by premature fusion of certain skull bones (craniosynostosis), and abnormally broad and medially deviated thumbs and great toes. Most affected individuals also have an abnormal midface, with protruding eyes and conductive hearing loss. See:http://children.Webmd.Com/pfeiffer-syndrome-type-i best wishes. ...Read more
Do you mean your : chronic motor &/or vocal tics have not responded to any medication prescribed by your neurologist or psychiatrist? Contact the Tourette Syndrome Association: tsa-usa.org/aabout_tsa/aContactTSA.htm. Icahn School of Medicine at Mt. Sinai & Weill Cornell SOM in NYC have TS centers of excellence. See http://www.tsa-usa.org/Medical/medical_main.html for information on valid treatments vs. chicanery. ...Read more
No: At present, no medications have been shown to treat any form of pervasive developmnental disorder (pdd)--increasing called autism spectrum disorders (asd). Some symptoms such as repetitive behaviors and obsessions may respond to medications, but we have no cure--or even good treatement--for the disorder itself, whether asperger's or autism ...Read moreSee 2 more doctor answers
Use your mind: Psychotherapy, with a trained pain psychologist is a great therapy for any chronic pain syndrome. It focuses on helping your mind cope and live with the pain, not just cover it up with pain medication. If you stick with it and give it a good try, you can improve your functioning greatly. ...Read more
In brief: It has been described in association with a number of drugs which may be used alone or in combination clinically. ...Read more
Can you get steven-johnson syndrome from a drug you previously took, but had no reaction for when you first took it?
My daugther diagnos of a rett syndrome case she is awake frm. 10am to 7pm, what medicine should I give her o sleep ar night.Thanks?
Homeopathy: I'd recommend: coffea cruda 9 c: 5 pellets at night, under the tongue, or diluted in few cc of water, it is sweet, safe, no side effect. You can find it online or in health vitamins store. Manufactured in the usa by boiron, fda approved, inexpensive and again safe. Good night! ...Read moreSee 1 more doctor answer
Can Steven-Johnson syndrome occur with a medicine you've been taking for a while like three years or with your first exposure to a medicine?
Both: It can occur either way and is totally unpredictable ...Read more
What if you had Steven Johnson syndrome from a medication that you need to take. Can you ever potentially take that medicine again in the future?
Unfortunately, No: you cannot have this medicine again in the future, your doctor will have to seek an alternative. If it were just a severe allergic reaction or even anaphylaxis, and no alternative available, desensitization can be tried by an allergist/immunologist, but in of case of history of SJS caused by the drug, desensitization won't work, the drug has to be avoided, good luck ...Read more
I have a 26 year old son with down's syndrome (primary) and pdd. Recently he's having intermittent explosive episodes. What medicine would help him?
IED: Generally, ied, intermittent explosive disorder, is a syndrome with several causes. Your son has a condition prone to ied. Meds that help include beta blockers, anticonvulsants/mood stabilizers/ and antipsychotics or benzodiazepines. They all are effective in the right patient. Work with his md to figure out particular triggers, that will guide drug selection. Low blood sugar may be an issue, too. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Velocardiofacial syndrome drugs
- Velocardiofacial syndrome signs
- Velocardiofacial syndrome medication
- Ask a doctor a question free online
- Medicine treatment for dhat syndrome
- Medicine for polycystic ovarian syndrome
- Medicine for curing dhat syndrome
- Medicine for torch syndrome
- Velocardiofacial syndrome